# SDR SWAA011266

- Difficulty date: April 27, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 55,150 hours, 58,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND SHEAR TIE CRACKED AT BS 480, STR 14R. REPAIRED SHEAR TIE PER SRM.
